Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 901461, 7 pages
http://dx.doi.org/10.1155/2015/901461
Research Article

Evolutionary Game-Theoretic Solution for Virtual Routers with Padding Misbehavior in Cloud Computing

College of Mathematics and Computer Science, Hunan Normal University, Changsha, Hunan 410081, China

Received 12 May 2015; Accepted 21 July 2015

Academic Editor: Son Nguyen

Copyright © 2015 Xia-an Bi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xia-an Bi, Xiaohui Wang, and Hong Liu, “Evolutionary Game-Theoretic Solution for Virtual Routers with Padding Misbehavior in Cloud Computing,” Mathematical Problems in Engineering, vol. 2015, Article ID 901461, 7 pages, 2015. https://doi.org/10.1155/2015/901461.